# SDR FDEA200905091592

- Difficulty date: May 9, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545696
- Condition: Dented
- Location: Bs 410 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED STA 410 STR 21R.  EVALUATED DENTS AND FOUND OUT OF LIMITS IAW B727 SRM 53-30-1 FIG 1. CUT OUT   DAMAGED AREA IAW SRM 53-30-3. FABRICATED DOUBLER IAW SRM 53-30-3 FIG 3 AND 53-30-2 FIG 2.   TREATED AND PRIMED DOUBLER IAW SRM 51-10-2. INSTALLED REPAIR IAW SRM 53-30-3 FIG 3 AND 51-30-2.
